This article has been cited by other articles in PMC.
Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (932K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
These references are in PubMed. This may not be the complete list of references from this article.
Chesebro JH, Fuster V, Elveback LR, McGoon DC, Pluth JR, Puga FJ, Wallace RB, Danielson GK, Orszulak TA, Piehler JM, et al. Trial of combined warfarin plus dipyridamole or aspirin therapy in prosthetic heart valve replacement: danger of aspirin compared with dipyridamole. Am J Cardiol. 1983 May 15;51(9):1537–1541.[PubMed]
Fausa O. Salicylate-induced hypoprothrombinemia. A report of four cases. Acta Med Scand. 1970 Nov;188(5):403–408.[PubMed]
Weiss HJ, Aledort LM. Impaired platelet-connective-tissue reaction in man after aspirin ingestion. Lancet. 1967 Sep 2;2(7514):495–497.[PubMed]
Starr KJ, Petrie JC. Drug interactions in patients on long-term oral anticoagulant and antihypertensive adrenergic neuron-blocking drugs. Br Med J. 1972 Oct 21;4(5833):133–135.[PMC free article][PubMed]
Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press